MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCM0123
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, the thread broke and did not have a loop when the device was opened.

Brand Name
V-LOC 90
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7203792
Report Number1219930-2018-00419
Device Sequence Number11057028
Product Code GAM
UDI-Device Identifier20884521132235
UDI-Public20884521132235
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K100257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberVLOCM0123
Device Catalogue NumberVLOCM0123
Device Lot NumberA6H0547VFX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2018
Initial Report FDA Received Date01/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1